EconPapers    
Economics at your fingertips  
 

Explicit solutions of generalized nonlinear Boussinesq equations

Doğan Kaya

Journal of Applied Mathematics, 2001, vol. 1, issue 1, 29-37

Abstract: By considering the Adomian decomposition scheme, we solve a generalized Boussinesq equation. The method does not need linearization or weak nonlinearly assumptions. By using this scheme, the solutions are calculated in the form of a convergent power series with easily computable components. The decomposition series analytic solution of the problem is quickly obtained by observing the existence of the self‐canceling “noise” terms where sum of components vanishes in the limit.

Date: 2001
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/S1110757X01000067

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:1:y:2001:i:1:p:29-37

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:1:y:2001:i:1:p:29-37